Statistical properties of defect-mediated turbulence

L. Gil, Joceline C Lega, J. L. Meunier

Research output: Contribution to journalArticle

73 Scopus citations

Abstract

We study some statistical properties of a turbulent state described by a generalized Ginzburg-Landau equation and characterized by topological defects.

Original languageEnglish (US)
Pages (from-to)1138-1141
Number of pages4
JournalPhysical Review A
Volume41
Issue number2
DOIs
Publication statusPublished - 1990
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Atomic and Molecular Physics, and Optics

Cite this